Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Equality of Shapley value and fair proportion index in phylogenetic trees
 
 
Title: Equality of Shapley value and fair proportion index in phylogenetic trees
Author: Fuchs, Michael
Jin, Emma Yu
Appeared in: Journal of mathematical biology
Paging: Volume 71 (2014) nr. 5 pages 1133-1147
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands